MathSciNet Relay Station
MathSciNet bibliographic data
MR995213 65N35 (65R20)
Yan, Yi The collocation method for first-kind boundary integral equations on polygonal regions. Math. Comp. 54 (1990), no. 189, 139–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement